Hello Bhagyashree ,
Welcome to HealthcareMagic forum.
and now amenorrhoea for two months suggest a hormonal
disturbance which might be due to possibility of underlying problems like poly cystic ovary syndrome , thyroid disorder
is a progesterone
( hormone ) pill which usually causes withdrawal bleeding after stopping it following a 5/10 day course.
So yes it does work but it can have some sideffects like mood changes, bloating , GI upset, nausea etc.
Also it's not a cure but a temporary solution to your problem.
The best step would be to consult a gynaecologist and get a confirmed diagnosis for your problem after which appropriate management can be done .
The other option is to get a currettage procedure done which can be both diagnostic as well as therapeutic in your case. However oral progesterone would be a better option if you have the diagnosis and want temporary treatment for regularizing the cycles
Hope that answers your query.
Wishing you good health.